It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board
THIS MESSAGE BOARD IS NO LONGER ACTIVE. TO SEE OUR ACTIVE MESSAGE BOARDS, PLEASE GO HERE





Message
Posted by Betty on May 25, 2000 at 23:18:18:

In Reply to: Re: 9 yr old on adderall posted by lauren on May 15, 2000 at 11:00:36:

: my 8 year old son has been on adderll for 6 months,, at that time he started having some type of stating spells,, only 4 in past 6 months,,, his grades have improved 100%.... this past saturday he had a very bad staring spel,, he gets dizzy,, he cant talk,,, he gets week,,, we have allbeen going crazy trying to figure the cause of this,,,, the neurologists i have been to all dont thin it has anything to do with the medicin,,,, i have taken him off of it starting yesterday,, if anybody else had any similar reactions to this drug,, please e mail me and let me know,, thank you, lauren


I have had my grandson on adderall for 3 months for ADD. He has problems in school but never at home. I thought THEY had the problem when they were telling me what he was doing. Since he has been on the adderall, this last month he has turned into a monster at home. Doctor also raised his dose from 10mg to 20 mg and all hell has breaken loose. Going to call the doctor tomorrow to see whats going on here. I have read all the reviews on adderall and have seem nothing that was bad. Maybe he just has to go to the lower dose but I know I have to do something!!!!!! Has any body else have this problem?????


Follow Ups

All times are GMT -7. The time now is 07:29 AM.



Site owned and operated by HealthBoards.com™
Copyright and Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!